# SDR YENA2023060700592

- Difficulty date: June 5, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 01861
- Aircraft time: 77,921 hours, 28,267 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#38, SJO-FLL. 'ODOR EVENT, SEE ATTACHED FORM FROM FLIGHT # 38; FOUND ODOR LEVEL TO BE LEVEL A AND PERFORMED TSM 05-50-810-831-A, CAUSE OF ODOR TO BE APU.  COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION B2.  DECONTAMINATION LEVEL A WAS ACCOMPLISHED  PER TSM 05-50-810-085 AND AMM 21-00-00-615-802-A.  A/C OK FOR SERVICE.'
